Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Maxim Vybornov, Assistant Research Professor

Please note: Maxim has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  131 Physics Bldg
Office Phone:  660-2844
Email Address: send me a message

Office Hours:

Tuesday 10:00 am--12 noon
Curriculum Vitae
Recent Publications   (More Publications)

  1. Igor Frenkel, Anton Malkin, and Maxim Vybornov, Affine Lie Algebras and Tame Quivers (Preprint, 0) [math.RT/0005119]
  2. Maxim Vybornov, Sheaves on triangulated spaces and Koszul duality, submitted for publication; based on Ph.D. Thesis, Yale University, May 1999 (Preprint, 0) [math.AT/9910150]
  3. Maxim Vybornov, Solutions of the Yang-Baxter equation and quantum sl (2), Journal of Knot Theory and its Ramifications, vol. 8 (1999), no. 7, 953--961 [math.QA/9806058]
  4. Maxim Vybornov, The Drinfeld-Kohno correspondence and quantum Jacobi identity (translation),, Functional Analysis and its Applications, vol. 32 (1998), no. 4, 278--280 (1999)
  5. Maxim Vybornov, Constructible sheaves on simplicial complexes and Koszul duality, Mathematical Research Letters, vol. 5 (1998), 675--683. [math.AG/9802096]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320